# SDR C2XA96IA072

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14830
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 184
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 202
- Condition: Failed
- Location: Cabin
- Component: 1011309111
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - INSPECTION CHECK 6C, UPON REMOVAL OF AISLE PATH FLOOR EMERGENCY LIGHTING AFT SECTION, A BROKEN WIRE WAS DETECTED AT LIGHTING STRIP ELECTRICAL CONNECTOR.  MAINTENANCE REPLACED CONNECTOR PIN AND REINSTALLED IN CONNECTOR ASSY.  PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTING SYSTEM, NO DEFECTS NOTED.  (M)
